MathSciNet Relay Station
MathSciNet bibliographic data
MR1840950 (2002g:11027) 11D25
Luca, F.; Walsh, P. G. A generalization of a theorem of Cohn on the equation $x\sp 3-Ny\sp 2=\pm 1$. Rocky Mountain J. Math. 31 (2001), no. 2, 503–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement